# SDR ASAA2019071930221

- Difficulty date: July 19, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 37,073 hours, 12,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812630
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT BS 500+10 RT TRANSITIONS PANEL HAS PUNCTURE. GROUNDED - YES. REMOVED TRANSITION PNL IAW SRM 51-40-02. RECEIVED NEW PART IAW SRM 53-30-15. LOCATED AND DRILLED IAW DWG 143A0080 REV-. INSTALLED IAW DWG 143A0080 REV-.
